# SDR NOCA0498

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745710
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENDED.  FOUND RIGHT MLG DOOR OPEN APPROXIMATELY 18 INCHES.  VISUALLY INSPECTED RT MLG DOOR, DOOR SEALS, AND SURROUNDING WW AREA FOR DAMAGE.  NONE FOUND.  REPLACED RIGHT HAND GEAR DOOR ACTUATOR.  (X)
